# SDR DALA2024091909205

- Difficulty date: September 15, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0561536) CORROSION ON MOP SILL FROM STA 294.5 TO 344, RBL 55 AND WL 208. REMOVED AND REPLACED MOP SILL FROM STA 270 TO STA 344 RBL 55 AND WL 208 PER B737 SRM 51-40-02-0G AND DWG BOEING 141A8310.
